RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2017, том 23, выпуск 1, страницы 1–6 (Mi adm592)  

RESEARCH ARTICLE

A criterion of elementary divisor domain for distributive domains

V. Bokhonko, B. Zabavsky

Department of Mechanics and Mathematics, Ivan Franko National University, Lviv, Ukraine

Аннотация: In this paper we introduce the notion of the neat range one for Bezout duo-domains. We show that a distributive Bezout domain is an elementary divisor domain if and only if it is a duo-domain of neat range one.

Ключевые слова: distributive domain, Bezout duo-domain, neat ring, clear ring, elementary divisor ring, stable range one, neat range one.

Полный текст: PDF файл (283 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 13F99
Поступила в редакцию: 26.09.2015
Исправленный вариант: 31.01.2017
Язык публикации: английский

Образец цитирования: V. Bokhonko, B. Zabavsky, “A criterion of elementary divisor domain for distributive domains”, Algebra Discrete Math., 23:1 (2017), 1–6

Цитирование в формате AMSBIB
\RBibitem{BokZab17}
\by V.~Bokhonko, B.~Zabavsky
\paper A~criterion of elementary divisor domain for distributive domains
\jour Algebra Discrete Math.
\yr 2017
\vol 23
\issue 1
\pages 1--6
\mathnet{http://mi.mathnet.ru/adm592}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000398979400002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm592
  • http://mi.mathnet.ru/rus/adm/v23/i1/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:46
    Полный текст:37
    Литература:6
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020